# SDR DALA13009935805

- Difficulty date: March 4, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 37,380 hours, 12,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A-CHECK, FOUND LT OVERWING AFT EXIT LIGHT INOPERATIVE.  FOUND CONNECTORS SHORTED TOGETHER.   RECONFIGURED CONNECTORS WDM 33-51-22 EMERGENCY LIGHTS TEST OK FOR SERVICE.
